# SDR ASAA0540494

- Difficulty date: September 20, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 26,880 hours, 14,747 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: 65C335831
- Condition: Cracked
- Location: Bs 998
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED AT BSTA 998, RBL 41, WL 208.  REMOVED AND REPLACED SHEAR WEB AT BSTA 986.5 - 1016, RBL 29-41, WL 208 IAW SRM.  (K)
